# SDR AALA20130401004

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 69,110 hours, 24,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT SERVICE DOOR EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
